# SDR CALA2010030800069

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 40,420 hours, 13,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44104
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RT WING I/B LEADING EDGE ABOVE STALL STRIP RE-INSPECTED AND FOUND TO BE OUT OF LIMITS AT 4.0LX1.5WX0.215D PER SRM 57-41-01 FIG 107 SHEET 3.  DMG L/P 4230587.  REWORK ON DENT COMPLIED WITH REF ECRA 5731-01362. 8418FOR.
